# SDR AU990395

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cam
- Part number: 2752544001
- Condition: Misinstalled
- Location: Nlg
- Component: Ozone
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR CENTERING CAM FITTED BACK TO FRONT PREVENTING CORRECT RETRACTION.   NOSE LANDING GEAR TORQUE LINKS HAD JUST BEEN REPLACED.
